Harnack's Inequality for p-Harmonic Functions via Stochastic Games

Hannes Luiro, Mikko Parviainen, Eero Saksman

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalCommunications in Partial Differential Equations
Volume38
Issue number11
Pages (from-to)1985-2003
Number of pages19
ISSN0360-5302
DOIs
Publication statusPublished - 2 Nov 2013
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Dynamic programming principle
  • Harnack inequality
  • Lipschitz estimates
  • p-harmonic
  • Stochastic games
  • Two-player zero-sum games
  • TUG-OF-WAR
  • ELLIPTIC DIFFERENTIAL EQUATIONS
  • MINIMIZING LIPSCHITZ EXTENSIONS
  • VISCOSITY SOLUTIONS
  • INFINITY LAPLACIAN
  • WEAK SOLUTIONS
  • REGULARITY
  • PROOF
  • EQUIVALENCE
  • THEOREM
  • 111 Mathematics

Cite this